# SDR MALA010305

- Difficulty date: February 26, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, NASHVILLE, TN. THREE U CHANNELS ARE CORRODED THAT TIE FLOORBOARDS 122DZ AND 122EZ TO FLOORBOARD 121AZ. REFER TO W/O 19430, TASK 1543. CORROSION DAMAGE OUT OF LIMITS, REF 51-10-10 ON ALL THREE U CHANNELS.  FABED 3 NEW U CHANNELS FROM 2024T3-063. PER SAMPLE TREATED, PRIMED AND TOPCOATED.
